Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)


Paradoxical decompositions, $ 2$-generator Kleinian groups, and volumes of hyperbolic $ 3$-manifolds

Authors: Marc Culler and Peter B. Shalen
Journal: J. Amer. Math. Soc. 5 (1992), 231-288
MSC: Primary 57M50; Secondary 30F40
MathSciNet review: 1135928
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 57M50, 30F40

Retrieve articles in all journals with MSC: 57M50, 30F40

Additional Information

PII: S 0894-0347(1992)1135928-4
Article copyright: © Copyright 1992 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia